# SDR SWIA200311983

- Difficulty date: May 20, 2003
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N561SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120335
- Aircraft time: 11,315 hours, 17,109 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Faulty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER T.O GEAR WOULD NOT RETRACT,.  USED ''DOWNLOCK RED BUTTON'' TO RETRACT THE GEAR.  ''IDLE AND UNLOCK'' LIGHT ILLUMINATED, AUTO PRESSURIZATION WOULD NOT PRESSURIZE, TCAS REMAINED ON.TROUBLESHOT SYSTEM.  FOUND RIGHT LANDING GEAR WEIGHT ON WHEELS SWITCH FAULTY.  REPLACED WEIGHT ON WHEELS SWITCH WITH SERVICEABLE UNIT.  CYCLED GEAR.  OPS CHECK GOOD.
